# SDR F3LA2010072700521

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 31,209 hours, 12,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: NON ROUTINE N0330 LT SHEAR PLATE AT FRAME 69 TO UPPER CABIN HAS CORROSION.  REMOVED AND REPLACED LT SHEAR PLATE IAW FRONTIER E) A0-53EO-31434 REVISION ORIGINAL.
